# SDR 2002FA0001241

- Difficulty date: October 31, 2002
- Submitted: October 31, 2002
- Operation: General aviation
- Aircraft: N26TM
- Make and model: Beech C24R
- Aircraft serial: MC638
- Aircraft time: 3,138 hours
- Engine: Lyc IO360A1B6
- Engine time: 3,138 hours
- System (JASC): 3233 · Landing Gear Actuator
- Part: Spring
- Part number: 97343
- Condition: Distorted
- Location: Lt Uplock
- Component: Actuator, Raythn
- Component part number: 1693800573
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG UPLOCK ACTUATOR WOULD NOT RELEASE THE LANDING GEAR DURING 'FREE FALL' TEST. DISSAMBLY OF ACTUATOR REVEALED A NON APPROVED SPRING THAT WAS 0.125 INCHES SHORTER THAN THE ORIGINAL MANUFACTURER.  THE SCARCITY OF REPLACEMENT PARTS FOR THIS UNIT MAY HAVE CAUSED A PREVIOUS REPAIRER TO USE UNAPPROVED PARTS.
